Skip to content. | Skip to navigation

Personal tools

This is SunRain Plone Theme

Navigation

You are here: Home / About us / The history of combinatorics in Italy / Alessandro Bichara (1947-2006) - Publications

Alessandro Bichara (1947-2006) - Publications

The complete list of publications of Alessandro Bichara
  1. Bichara, Alessandro. Sui \(k\)-archi di un bipiano. Riv. Mat. Univ. Parma (4)  1  (1975), 247-264.
  2. Bichara, Alessandro. Sui \(k\)-insiemi di \(S_{3,q}\) di tipo \(((n-1)q+1, nq+1)_{2}\).  Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8)  62  (1977), 480-488.
  3. Bichara, Alessandro.  Characterization of the generalized quadrangles embedded in \(A_{3,\,q}\). Riv. Mat. Univ. Parma (4)  4  (1978), 277-290 (1979).
  4. Bichara, Alessandro;  Mazzocca, Francesco;  Somma, Clelia. On the classification of generalized quadrangles in a finite affine space \({\rm AG}(3,\,2^{h})\).  Boll. Un. Mat. Ital. B (5)  17  (1980), 298-307.
  5. Bichara, Alessandro. On the \(k\)-sets of \({\rm PG}(r,\,q)\) of class  \([0,\,1,\,2,\,n]_{2}\). Rend. Mat. (6)  13  (1980), 359-370 (1981).
  6. Bichara, Alessandro;  Korchmáros, Gabriele. \(n^{2}\)-sets in a projective plane which determine exactly \(n^{2}+n\) lines. J. Geom.  15  (1980), 175-181.
  7. Bichara, Alessandro. On \(k\)-sets of class \([0,\,1,\,2,\,n]_{2}\) in \({\rm  PG}(r,\,q)\).  Finite geometries and designs (Proc. Conf., Chelwood Gate, 1980),  pp. 31-39, London Math. Soc. Lecture Note Ser., 49, Cambridge Univ. Press, Cambridge-New York, 1981.
  8. Bichara, Alessandro;  Mazzocca, Francesco. On a characterization of Grassmann space representing the lines in an affine space. Simon Stevin  56  (1982), 129-141.
  9. Bichara, Alessandro;  Tallini, Giuseppe. On a characterization of the Grassmann manifold representing the planes in a projective space. Combinatorial and geometric structures and their applications (Trento, 1980), pp. 129-149, Ann. Discrete Math., 14, North-Holland, Amsterdam-New York, 1982.
  10. Bichara, Alessandro;  Mazzocca, Francesco. On the independence of the axioms defining the affine and projective Grassmann spaces. Combinatorial and geometric structures and their applications (Trento, 1980),  pp. 123-127, Ann. Discrete Math., 14, North-Holland, Amsterdam-New York, 1982.
  11. Bichara, Alessandro;  Korchmáros, Gábor. Note on \((q+2)\)-sets in a Galois plane of order \(q\). Combinatorial and geometric structures and their applications (Trento, 1980),  pp. 117-121, Ann. Discrete Math., 14, North-Holland, Amsterdam-New York, 1982.
  12. Bichara, Alessandro;  Venezia, Antonietta. Ruled \((q+1)^{2}\)-sets of class \([0,\,1,\,2,\,q+1]_{1}\) contained in \({\rm PG}(4,\,q)\). Atti Sem. Mat. Fis. Univ. Modena 31 (1982), 163-180 (1983).
  13. Bichara, Alessandro. Ruled sets imbedded in a combinatorial space. Atti Sem. Mat. Fis. Univ. Modena 31 (1982), 213-218 (1984).
  14. Bichara, Alesssandro;  Tallini, Giuseppe.  On a characterization of Grassmann space representing the \(h\)-dimensional subspaces in a projective space. Combinatorics '81 (Rome, 1981), 113-131, Ann. Discrete Math., 18, North-Holland, Amsterdam-New York, 1983.
  15. Bichara, Alessandro;  Mazzocca, Francesco.  On a characterization of the Grassmann spaces associated with an affine space. Combinatorics '81 (Rome, 1981), 95-111, Ann. Discrete Math.,18, North-Holland, Amsterdam-New York, 1983.
  16. Bichara, Alessandro; Migliori, Grazia. Some remarks on complete \((q-1)\)-arcs in \(S_{2,q}\). Boll. Un. Mat. Ital. D (6) 2 (1983), 21-27.
  17. Bichara, Alessandro; Somma, Clelia. A characterization of Schubert manifold associated with a three-dimensional projective space. Proceedings of the conference on combinatorial and incidence geometry: principles and applications (La Mendola, 1982),  89-110, Rend. Sem. Mat. Brescia, 7, Vita e Pensiero, Milan, 1984.
  18. Bichara, Alessandro. Veronese quadruples. Combinatorics '84 (Bari, 1984),  57-67, North-Holland Math. Stud., 123, North-Holland, Amsterdam, 1986.
  19. Bichara, Alessandro; Somma, Clelia. On Schubert manifold associated with a projective space. Rend. Mat. (7) 6 (1986), 59-75 (1988).
  20. Bichara, Alessandro; Somma, Clelia. On the flag space associated with an affine or projective space. Rend. Mat. Appl. (7) 7 (1987), 323-334 (1988).
  21. Bichara, Alessandro. An elementary proof of the nonexistence of a projective plane of order six. Mitt. Math. Sem. Giessen No. 192 (1989), 89-93.
  22. Berardi, Luigia; Bichara, Alessandro. A graph characterization of Corrado Segre varieties in \({\rm PG}(5,q)\). Rend. Mat. Appl. (7) 10 (1990), 265-278.
  23. Bichara, Alessandro; Misfeld, Jürgen; Tallini, Giuseppe; Zanella, Corrado.  On the order structure in the line geometry of a projective space. J. Geom. 41 (1991), 16-32.
  24. Bichara, Alessandro; Innamorati, Stefano. On Segre variety. Proceedings of the First International Conference on Blocking Sets (Giessen, 1989). Mitt. Math. Sem. Giessen No. 201 (1991), 19-24.
  25. Berardi, Luigia; Bichara, Alessandro.  Blocking sets in symmetric \(2\)-\((15,7,3)\) designs. Combinatorics '88, Vol. 1 (Ravello, 1988), 135--158, Res. Lecture Notes Math., Mediterranean, Rende, 1991.
  26. Bichara, Alessandro; Misfeld, Jürgen; Zanella, Corrado. The flag space of a topological projective space. Riv. Mat. Pura Appl. No. 11 (1992), 63-72.
  27. Bichara, Alessandro; Innamorati, Stefano. Note on a characterization of Segre variety in \({\rm PG}(r,q)\). Combinatorics '90 (Gaeta, 1990),  45-47, Ann. Discrete Math., 52, North-Holland, Amsterdam, 1992.
  28. Bichara, Alessandro; Misfeld, Jürgen; Zanella, Corrado. Primes and order structure in the product spaces. J. Geom. 58 (1997), 53-60.
  29. Bichara, Alessandro. Some papers by Tallini on Grassmann spaces. Results Math. 32 (1997), 208-212.
  30. Bichara, Alessandro; Zanella, Corrado. Characterization of embedded special manifolds. Combinatorics (Assisi, 1996). Discrete Math. 208/209 (1999), 77-83.
  31. Bichara, Alessandro; Havlicek, Hans; Zanella, Corrado. On linear morphisms of product spaces. Combinatorics 2000 (Gaeta). Discrete Math. 267 (2003), 35-43.
  32. Bichara, Alessandro; Zanella, Corrado. Tangential Tallini sets in finite Grassmannians of lines. J. Combin. Theory Ser. A 109 (2005), 189-202.

Document Actions